# SDR AALA20150106017

- Difficulty date: December 9, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75059
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AFT CARGO ON THE INTERCOSTAL.  REMOVED DAMAGED PART & INSTALLED NEW PART IAW AARD 51-10-05.
